# SDR SIMA20130404006

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 33,199 hours, 30,686 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 0089
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 3554 THE CREW REPORTED THAT DURING CLIMBOUT AT 13000 FT - EXTG BAGG LIGHT ILLUMINATED.   FLIGHT ATTENDANT REPORTED ELECTRICAL SMOKE SMELL FROM THE LAV EXT FIRE BOTTLE WAS ACTIVATED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED FOR SIGNS OF ELECTRICAL SMOKE.  PERFORMED ENGINES GROUND RUN UPS FOR ABOUT 20 MIN.  DID NOT FIND ANY SIGNS OF ELECTRICAL SMOKE OR OTHER ABNORMALITIES.  REMOVED AND REPLACED CARGO COMPT AFT SMOKE DETECTOR IAW EMB AMM 26-15-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
